# SDR YENA2021101100672

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N796JB
- Aircraft serial: 5060
- Aircraft time: 36,385 hours, 12,755 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: 005RL05
- Part serial: 1143
- Condition: Failed
- Location: 720001-01-001-Lh
- Part time: 60,002 hours, 21,657 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT #603, EWR-SDQ(DIVERTED TO JFK). CLIMBING OUT OF FL200 ECAM ENG 1 N1 DEGRADED MODE, PERFORMED ECAM QRH, N1 MODE SEL. ENG 1 AND 2, AFTER SEL ENG 1 REQ TO REMAIN IN CLIMB DETENT, ENG 2 OUT OF DETENT, 1-N1 78.6, 2-N1 86.3 ; ACCOMPLISHED TSM 74-00-00-810-807-B OF FAILURE OF RELAY BOX. R/R RELAY BOX IAW AMM 71-51-49. OPS CHK OK. NO FURTHER FAULTS NOTED AT THIS TIME. A/C OK FOR CONT SVC
